# SDR USAA2009031890623

- Difficulty date: March 2, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 41,768 hours, 17,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C2 - MAJOR REPAIR - CORROSION ON LOWER SILL OF R-2 DOOR AT FR67 +18 INCHES, S23R.  REPAIRED LOWER SILL OF R-2 DOOR AT FR67 +18 INCHES, S23R IAW A320 SRM 53-41-14 REPAIR PRINCIPLE 5 & US AIRWAYS EA 132317.
